# SDR CA180102005

- Difficulty date: January 2, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,876 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 10962242
- Condition: Failed
- Location: Battery Switch
- Part time: 5,290 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SHUTDOWN WITH THE STANDBY BATT SWITCH SELECTED OFF, THE STANDBY BATT CAUTION LIGHT DID NOT ILLUMINATE (BATTERY STAYED CONNECTED).  CONTACTOR K25 WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.  THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE (TC NR 20180102005).
